# SDR 2007UALA05125

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 47,846 hours, 9,238 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN AT GATE FOR NO APPARENT REASON.  REPLACE APU OIL CLUSTER, OPS CHECKED NORMAL. AC OK FOR SERVICE.
